American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 146 found      Go to page: 1 2 3 4 > >>

[1] Vassilios Gregoriades. Choice free fixed point property in separable Banach spaces. Proc. Amer. Math. Soc. 143 (2015) 2143-2157.
Abstract, references, and article information   
View Article: PDF

[2] C. L. Hagopian, M. M. Marsh and J. R. Prajs. Tree-like continua with invariant composants under fixed-point-free homeomorphisms. Proc. Amer. Math. Soc. 140 (2012) 3655-3661.
Abstract, references, and article information   
View Article: PDF

[3] Raushan Z. Buzyakova. On multivalued fixed-point free maps on $\mathbb{R}^n$. Proc. Amer. Math. Soc. 140 (2012) 2929-2936.
Abstract, references, and article information   
View Article: PDF

[4] Ku Yong Ha, Jong Bum Lee and Pieter Penninckx. Anosov theorem for coincidences on special solvmanifolds of type $(\mathrm{R})$. Proc. Amer. Math. Soc. 139 (2011) 2239-2248. MR 2775401.
Abstract, references, and article information   
View Article: PDF

[5] J. P. Boronski. Fixed points and periodic points of orientation-reversing planar homeomorphisms. Proc. Amer. Math. Soc. 138 (2010) 3717-3722. MR 2661570.
Abstract, references, and article information   
View Article: PDF

[6] Charles L. Hagopian. Fixed points in indecomposable $k$-junctioned tree-like continua. Proc. Amer. Math. Soc. 138 (2010) 1511-1515. MR 2578546.
Abstract, references, and article information   
View Article: PDF

[7] Antonio Peláez. The span for Hausdorff continua. Proc. Amer. Math. Soc. 138 (2010) 1113-1120. MR 2566576.
Abstract, references, and article information   
View Article: PDF

[8] Márton Elekes. On a converse to Banach's Fixed Point Theorem. Proc. Amer. Math. Soc. 137 (2009) 3139-3146. MR 2506473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Enhui Shi and Binyong Sun. Fixed point properties of nilpotent group actions on 1-arcwise connected continua. Proc. Amer. Math. Soc. 137 (2009) 771-775. MR 2448600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tomonari Suzuki. A sufficient and necessary condition for the convergence of the sequence of successive approximations to a unique fixed point. Proc. Amer. Math. Soc. 136 (2008) 4089-4093. MR 2425751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tomonari Suzuki. A generalized Banach contraction principle that characterizes metric completeness. Proc. Amer. Math. Soc. 136 (2008) 1861-1869. MR 2373618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jacek Jachymski. The contraction principle for mappings on a metric space with a graph. Proc. Amer. Math. Soc. 136 (2008) 1359-1373. MR 2367109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marcin Borkowski and Dariusz Bugajewski. On fixed point theorems of Leray--Schauder type. Proc. Amer. Math. Soc. 136 (2008) 973-980. MR 2361871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Waclaw Marzantowicz and Klaudiusz Wójcik. Periodic segment implies infinitely many periodic solutions. Proc. Amer. Math. Soc. 135 (2007) 2637-2647. MR 2302587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shu-wen Xiang. Equivalence of completeness and contraction property. Proc. Amer. Math. Soc. 135 (2007) 1051-1058. MR 2262905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Andres and M. Väth. Calculation of Lefschetz and Nielsen numbers in hyperspaces for fractals and dynamical systems. Proc. Amer. Math. Soc. 135 (2007) 479-487. MR 2255294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. G. Aksoy and M. A. Khamsi. A selection theorem in metric trees. Proc. Amer. Math. Soc. 134 (2006) 2957-2966. MR 2231620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jan Andres and Tomás Fürst. An example of application of the Nielsen theory to integro-differential equations. Proc. Amer. Math. Soc. 134 (2006) 1985-1993. MR 2215767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Donal O'Regan and Juan Perán. Fixed points of compact Kakutani maps with antipodal boundary conditions. Proc. Amer. Math. Soc. 134 (2006) 825-830. MR 2180900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Adrian Petrusel and Ioan A. Rus. Fixed point theorems in ordered $L$-spaces. Proc. Amer. Math. Soc. 134 (2006) 411-418. MR 2176009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lai-Jiu Lin, Ngai-Ching Wong and Zenn-Tsuen Yu. Continuous selections and fixed points of multi-valued mappings on noncompact or nonmetrizable spaces. Proc. Amer. Math. Soc. 133 (2005) 3421-3427. MR 2161168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Charles L. Hagopian and Roman Manka. Rational irreducible plane continua without the fixed-point property. Proc. Amer. Math. Soc. 133 (2005) 617-625. MR 2093087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. M. Marsh. Products of span zero continua and the fixed point property. Proc. Amer. Math. Soc. 132 (2004) 1849-1853. MR 2051150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] André C. M. Ran and Martine C. B. Reurings. A fixed point theorem in partially ordered sets and some applications to matrix equations. Proc. Amer. Math. Soc. 132 (2004) 1435-1443. MR 2053350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wladyslaw Kulpa and Andrzej Szymanski. Infimum Principle. Proc. Amer. Math. Soc. 132 (2004) 203-210. MR 2021263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jean-Paul Penot. A fixed-point theorem for asymptotically contractive mappings. Proc. Amer. Math. Soc. 131 (2003) 2371-2377. MR 1974633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Chung-wu Ho. On the periodic points of functions on a manifold. Proc. Amer. Math. Soc. 130 (2002) 2625-2630. MR 1900870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] El Mostafa Kalmoun and Hassan Riahi. Topological KKM theorems and generalized vector equilibria on G-convex spaces with applications. Proc. Amer. Math. Soc. 129 (2001) 1335-1348. MR 1814159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yu-Qing Chen. Fixed points for convex continuous mappings in topological vector spaces. Proc. Amer. Math. Soc. 129 (2001) 2157-2162. MR 1825929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. A. Khamsi, W. A. Kirk and Carlos Martinez Yañez. Fixed point and selection theorems in hyperconvex spaces. Proc. Amer. Math. Soc. 128 (2000) 3275-3283. MR 1777578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 146 found      Go to page: 1 2 3 4 > >>